Generalized colorings and avoidable orientations

Szigeti, J. and Tuza, Zsolt (1997) Generalized colorings and avoidable orientations. DISCUSSIONES MATHEMATICAE GRAPH THEORY, 17 (1). pp. 137-145.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:53
Last Modified: 11 Dec 2012 14:53

Update Item Update Item